Las Vegas SENTINAL May 9. 1980

This week's movie schedule

SATURDAY MAY 10, 1980

MORNING

9:30

SMOVIE -(COMEDY-WESTERN) ** "The Over The Hill Gang" 1969 Pat O'Brien, Walter Brennan. A group of retired Texas Rangers attempt to clean up the town, first using skills, then strategy. (90 mins.)

11:00 MOVIE -(HORROR) ** "Scream of the Wolf" 1974 Clint Walker, Peter Graves. A once-famous hunter comes wit of criterometal to lead out of retirement to track down a werewolf. (90 mins.)

AFTERNOON

12:30 GMOVIE -(HORROR) *1/2 "Gargoyles" 1972 Cornel Wilde, Jennifer Salt. Gargoyle creatures menace an an-thropologist and his daughter. (2 hrs.)

2:00 MOVIE -(MYSTERY) **1/2 "House Of Fear" 1945 Basil Rathbone, Nigel Bruce. Sherlock Holmes investigates the murders of the elderly members of a men's club. (2 hrs.)

3:00 CINE EN ESPANOL 'Dos Inocentes Mujeriegos' Julio Aldama, Irma Dorantes. (90 mins.)

4:00 MOVIE -(DRAMA) *** "Love And Bullets" 1979 Charles Bronson, Rod Steiger. An Arizona police detective sent to Switzerland to safely bring back a gangster's moll who's been accused of knowing too much. (Rated PG) (103 mins.) MOVIE -(BIOGRAPHICAL) **1/2 "Evel Knievel" 1971 George Hamilton, Sue Lyon. The biography of the great motorcyle stunt driver. (2 hrs.)

EVENING

6:30 MOVIE -(MYSTERY) *** 'Hound Of The Baskervilles'' 1939 Basil Rathbone, Nigel Bruce. At an old manor, Sherlock Holmes and Dr. Watson encounter a mur-derous hound lurking in the swamps (90 miss) swamps. (90 mins.)



The heroes and villains of Middle Earth, the ferocious and the brave, the good and the evil, are met on dark plains and sun-drenched fields when Frodo the hobbit (front, center) sets off to destroy the Ring of Doom in **THE RETURN OF THE KING**, the world premiere of the animated classic airing as an 'ABC Movie Special' Sunday, May 11

7:00 MOVIE -(DRAMA) ***1/2 "Ice Castles" Robby Benson, Colleen Dewhurst. A small town teenage girl's hopes for an olympic medal in figure shating are dashed when she

an olympic medal in figure skating are dashed when she is blinded in a freak accident. (Rated PG) (109 mins.) 9:00 SPECIAL MOVIE PRESENTATION 'Billy Jack' 1971 Stars: Tom Laughlin, Delores Taylor. An in-dependent man of the West stands up against the hatred and brutality of a small town. (2 hrs.)

hrs.) 10:30 MOVIE -(DRAMA) *** ''Love And Bullets'' 1979 Charles Bronson, Rod Steiger. An Arizona police detective sent to Switzerland to safely bring back a gangster's moll who's been accused of knowing too much. (Rated PG) (103 mins.) 11:15 MOVIE -(DRAMA) ***½ ''Cool Hand Luke'' 1967 Paul Newman, George Kennedy.

"Cool Hand Luke" 1967 Paul Newman, George Kennedy. Young man in a chain gang in a southern state defies the tough guards who want to subdue him and gains the respect of his fellow prisoners. (2 hrs.) 11:30 MOVIE -(HORROR) **** "The Hunchback Of Notre

Charles Dame" 1939 Laughton, Maureen O'Hara. In Seventeenth Century France, a deformed hunchbacked bellringer falls in love with a gypsy

MOVIE -(COMEDY-DRAMA) "1/2 "Pete 'n Tillie" 1972 Walter Matthau, Carol Burnett. A sarcastic, love-starved woman has an affair with and marries a philandering practical joker. (2 hrs.) 1:00 MOVIE -(SCIENCE FICTION) "1/2 "Andromeda Strain" 1971 Arthur Hill, James Olson. Adaptation of Michael Crichton's novel about a satellite that lands in New Mexico and contaminates a Mexico and contaminates a whole town, and the team of four top scientists sent in to discover a solution. (2 hrs.)

1:15 MOVIE -(DRAMA) ** ''Lip-stick'' 1977 Margaux Hemingway, Anne Bancroft. High fashion model is raped. When her female lawyer fails to get a conviction after she presents a convincion to get a conviction after she presents a convincing argument, the victim decides to take the law into her own hands. (R) (89 mins.) **(BOMOVIE -(WESTERN)** **½ "Johnny Concho" 1956 Frank Sinatra, Keenan Wynn. A cowardly soul must build courage for a shoot-out. (2

cowardly soul must build courage for a shoot-out. (2

hrs.) 1:30 1:30 "Scream of the Wolf" 1974 Clint Walker, Peter Graves. A once-famous hunter comes out of retirement to track down a werewolf. (90 mins.)

3:00 SMOVIE -(COMEDY) *½ "How Do I Love Thee?" 1970 Jackie Gleason, Maureen O'Hara. A man can't relate to his philosophy professor's son. (2 hrs.)

SUNDAY MAY 11, 1980

MORNING

9:30 MOVIE "Summer -(DRAMA) *** Place'' 1959 Egan, Dorot Dorothy Richard McGuire. Young love and old romance threaten to destroy two families during a summer holiday off the coast of Maine.

(2 hrs.) 10:00 10 Mint worker recover they money he accidentally destroyed. (2 hrs.)

AFTERNOON

2:00 SMOVIE -(ADVENTURE) ** "Dead Man On The Run" 1975 Peter Graves, Pernell Roberts. New head of an elite squad of Federal investigators is convinced that his predecessor's murder was somehow linked to the assassination of a Presidential aspirate 100 mice h aspirant. (90 mins.)

aspirant. (90 mins.) 3:30 (5)MOVIE -(DRAMA) *** "Ballad Of Andy Crocker" 1967 Lee Majors, Jimmy Dean. A recently discharged veteran of the Vietnam War returns home to Texas to find the world be remembers world he remembers drastically changed. (90 mins.)

Mins.) 4:00 BMOVIE -(DRAMA) * "The Gambler" 1974 James Caan, Paul Sorvino. A young college professor becomes heavily indebted to some casino owners and must raise the cab or cleo. (2 brs.) cash or else. (2 hrs.) 4:30

MOVIE -(DRAMA) *** "Same

7:30 WOMEN'S GYMNASTICS

CHAMPIONSHIP GAME If a

EVENING

WEDNESDAY

MAT 14, 1900

EVENING

FRIDAY

MAY 16, 1980

Time, Next Year'' 1979 Ellen Bustyn, Alan Alda. A chance encounter becomes an annual glimpse into the lives of a man and a woman who laugh, love, and mature through three turbulent decades. (Rated PG) (119 mins.)

(119 mins.) 5:00 MOVIE -(DRAMA) ** "Great American Beauty Contest" 1972 Eleanor Parker, Bob Cummings. Rivalry of America's loveliest girls for a coveted beauty title is threatened by a scandal which implicates a judge, a former winner and one of the five finalists. (90 mins.)

EVENING

6:30 MOVIE -(SUSPENSE) **1/2 "Street Killing" 1976 Andy Griffith, Bradford Dillman. The New York District Attorney's office is on the trail of a wealthy import dealer and the Chief Prosecutor is involved in connecting a mugging to a crime figure. (72 mins.) 7:00

7:00 **TABC MOVIE SPECIAL** 'The Return Of The King' 1980 Frodo the Hobbit faces the fearsome Orcs, the slimy Gollum and all the assembled powers of darkness as he makes his courageous jour-ney through Middle Earth to destroy the Ring of Doom in the fiery volcano where it was forged, in this animated epic. (2 hrs.)

8:00 MOVIE -(SCIENCE-FICTION) *** "Moonraker" 1979 Roger Moore, Lois Chiles, Nonstop action-packed James Bond spy thriller. (Rated PG) (2 hrs., 6 mins.)

9:00 9:00 THE BIG EVENT 'Capricorn One' 1978 Stars: Elliott Gould, James Brolin. A suspense-drama about three astronauts whose lives are imperiled drama about three astronauts whose lives are imperiled when it is feared they will reveal a huge conspiracy involving America's first manned flight to Mars. (2 hrs.) **GO SUNDAY NIGHT MOVIE** 'Angel On My Shoulder' 1980 Stars: Peter Strauss, Barbara Hershey. A small-time gangster returns from Hell for one more chance to make up

one more chance to make up for his evil ways. (2 hrs.) 10:15 MOVIE -(DRAMA) ***/2 "'Gauntlet'' 1977 Clint East-wood, Sondra Locke. Phoenia con is sent to nick up a cop is sent to pick up a suspect in Las Vegas, unaware that they are marked for death in a chain reaction of

the week's sports highlights TUESDAY MAY 13, 1980 SATURDAY AFTERNOON EVENING

MAY 10, 1980

MORNING

11:00 MAJOR LEAGUE BASEBALL GAME OF THE WEEK Philadelphia Phillies vs Cincinnati Reds or Baltimore Cincinnati Reds or Baltimore Orioles vs Milwaukee Brewers. (Region will determine game to be televised in your area) 11:30 B NBA BASKETBALL CHAMPIONSHIP GAME At press time, the exact time and site of the game were not determined.

AFTERNOON

BYRON NELSON GOLF

2:30 **3** AMERICA'S ATHLETES 1980 Series devoted to examining and revealing the best athletes who were to represent the United States at the Olympics to be held in the Olympics to be held in Moscow. 3:00

WILD WEST ROUNDUP Rodeo superstar Larry Mahan provides commentary on various events. Co-host Carlene Carter entertains. (60 mins.) TOURNAMENT OF CHAMPIONS 3:30

3:30 3:50 was not determined.)

5:00 WIDE WORLD OF SPORTS Today's show will provide coverage of the first day of qualifying Indianapolis 500 Time Trials. (2 hrs.)

SUNDAY MAY 11, 1980

MORNING

10:45 GORDIE FINKS' SPORTS CHATTER 10:55

BASEBALL WARM-UP

11:15 BASEBALL Los Angeles Dodgers vs St. Louis Cardinals (2 hrs., 45 mins.) 11:30

BYRON NELSON GOLF

12:00 B NBA BASKETBALL CHAMPIONSHIP GAME At press time, the exact time and site of the game were not determined.

1:30 SPORTSWORLD

TOURNAMENT CHAMPIONS OF

3:30 **WIDE WORLD OF SPORTS**

5:00 SHOW SHOW SOCCER MADE IN GER-MANY

6:00 * WOMEN'S GYMNASTICS 10:00 BOXING: MAYHEM IN MIAMI Victor Galindez vs Yaqui Lopez (60 mins.) 11:30 BABA BASKETBALL

11:30 B NBA BASKETBALL CHAMPIONSHIP GAME If a sixth game in the NBA Championships is not necessary, the CBS Late necessary, the CBS Movie will be broadcast.

MON THRU FRI

fifth game in the NBA Championships is not nocessary, the CBS Late Movie will be broadcast. AFTERNOON

> 5:00 WILD WEST ROUNDUF (THUR.)